Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Have lung cancer, spread to brain. Have steroid-induced psychosis. Any anti-inflammatory drug?

My mother has primary cancer in her lung and secondry tumor in her front right lobe of her brain there is a lot of sewlling so she was put on a high dose of steroids which sent her into a steroid enduced psychosis they have now stopped the steroids and she is improving slightly my concern is that the swelling is getting worse as she is loseing the use of her left side . the doctors have said there is no other treatment avalible to reduce the swelling in order to give her radiotherapy my question is ther an other drug antiflamitry drug they can give her thanks
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Critical Care Specialist 's  Response
Hi thanks for your question.
There is a group of anti inflammatory drugs called as nonsteroidal anti inflammatory drugs commonly known as NSAIDS,but these drugs are not used to reduce edema secondary to metastasis.
Steroids are not used in cancer for their anti inflammatory action only but they multiple modes of action and NSAIDS cannot replace steroid for treatment of cancer metastastsis.
Hope this answers your question.
Answered: Fri, 21 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor